# SDR SWIA2024080015

- Difficulty date: August 15, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLIGHT SPOILER I/B HINGE HAS CORRODED HARDWARE TO INCLUDE HINGE BOLT     (C-CHECK RO 11/7/2024)    REMOVED R/H WING FLIGHT SPOILER I/B HINGE BOLT AND ATTACHING HARDWARE REF. CRJ-200 AMM 27-64-05-000-801 STEPS 3B(4)(B), 3B(5), (8), (13), (15). AND INSTALLED NEW R/H WING FLIGHT SPOILER I/B HINGE BOLT AND ATTACHING HARDWARE (1EA.: NAS6705DU24, S1508-5, NAS1149C0563B, MS17825-5, MS24665-155) REF. CRJ-200 AMM 27-64-05-400-801 STEPS 2B(1)(A) - (E), 2B(4), 2B(8)(B). TORQUE WRENCH: TUC4980 DUE: 31 MAR 25., OP TEST GOOD
